| Model Number |
8888119369P |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use at home soon after the scheduled suture removal of the patient, the catheter was completely detached from the patient's body and fell out but no incident of blood loss occurred.The catheter was implanted on patient's left internal jugular vein and it has been in use for a very small period of time or months.It was also reported that bubbling on the silver ion sleeve of the device was noted.The patient had to have a new catheter inserted.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection noted: that the catheter appeared intact.A functional evaluation found that the catheter was submerged into a water bath.The ends were clamped, and a syringe was used to inject air to observe leakage.No air bubbles were present.Both extensions were tested with acceptable results.The nodules on the silver sleeve are a normal part of the function of the device when the silver has been dissolved.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.